# SDR AALA991603

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK IN RIB CHORD RADIUS INBOARD SIDE AT STATION 760R AT EDGE OF REPAIR DOUBLER.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SB 727-57-0112, DWG 65C33202 AND ESO 11697 DATED 10-20-99.  (M)
